# SDR 2008UALA00653

- Difficulty date: February 4, 2008
- Submitted: February 7, 2008
- Operation: Air carrier
- Aircraft: N203UA
- Make and model: Boeing 737322
- Aircraft serial: 24718
- Aircraft time: 50,584 hours, 29,515 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Anti-Ice System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO CAPTAIN'S WINDOW HEAT PROBLEM.
